# SDR SIMA20140720006

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 24,545 hours, 20,065 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EXIT SIGN NEAR GALLEY IS INOPERATIVE.  FOUND WIRE BROKEN ABOVE RT GALLEY BETWEEN CONNECTOR P8525 NAD SP9008.  REPAIRED WIRE IAW SWPM 20-21-00 & WM 33-50-50.  OPERATION CHECKED GOOD IAW AMM 33-50-00.
